# SDR SWIA200717791

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,177 hours, 6,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 2000 AGL, COULD HEAR A BUZZING/CLICKING NOISE FROM CBP NR 2 AND AT TIMES COULD SMELL AN 'OVERHEATING' TYPE ODOR.  INSPECTED CB PANEL NR 2.  NO DEFECTS/ODOR.  UNABLE TO DUPLICATE DISCREPANCY.
